# SDR DHL9970311C

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Condition: Cracked
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, BARRIER NET ATTACH RECEPTACLE AT BS 364 BETWEEN STRINGERS 5L AND 6L UPPER MOUNT BRACKET MISSING ATTACH RIVET AND CRACKED.  REMOVED BRACKET SUPPORT PER SRM 51-30-2.  REPLACED BRACKET SUPPORT PER SRM 51-30-2 USED 7075T0 .071 AND 2024T3 .050, ALODINED AND PRIMED PER SRM 51-10-2.  HEAT TREATED 7075-T0 TO 7075T6 PER 99PMSI 247 PG -01, N/R 5041.
